Authors: | Stević, Stevo Ranković, Dragana |
Title: | On a practically solvable product-type system of difference equations of second order | Journal: | Electronic Journal of Qualitative Theory of Differential Equations | Volume: | 2016 | Issue Date: | 1-Jan-2016 | Rank: | M21 | ISSN: | 1417-3875 | DOI: | 10.14232/ejqtde.2016.1.56 | Abstract: | The problem of solvability of the following second order system of difference equations (Formula Presented), is studied in detail. |
Keywords: | Practically solvable system | Product-type system | Second order system | System of difference equations | Publisher: | Bolyai Institute, University of Szeged |
Show full item record
SCOPUSTM
Citations
10
checked on Apr 2, 2025
Page view(s)
25
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.